Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 43, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Nov 16, 2015, 7:51 PM CST for Hemphill County, Lipscomb County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2015, 7:51 PM CST (01:51 UTC)
- Expired
- Nov 16, 2015, 8:45 PM CST
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Hemphill County, TX, Lipscomb County, TX
The radar
The Amarillo radar (KAMA), 161 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:00 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
780
WFUS54 KAMA 170151
TORAMA
TXC211-295-170245-
/O.NEW.KAMA.TO.W.0043.151117T0151Z-151117T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
751 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 845 PM CST
* AT 750 PM CST...A CONFIRMED TORNADO WAS LOCATED JUST NORTHWEST OF
CANADIAN... MOVING NORTHEAST AT 35 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB...CANADIAN AND GLAZIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3615 10001 3590 10040 3599 10054 3606 10054
3608 10055 3639 10035 3632 10009
TIME...MOT...LOC 0150Z 225DEG 31KT 3598 10046
TORNADO...OBSERVED
HAIL...1.75IN
$$
BRB4 follow-up statements
931
WWUS54 KAMA 170202
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CST MON NOV 16 2015
TXC211-295-170245-
/O.CON.KAMA.TO.W.0043.000000T0000Z-151117T0245Z/
LIPSCOMB TX-HEMPHILL TX-
802 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR LIPSCOMB
AND NORTHWESTERN HEMPHILL COUNTIES...
AT 801 PM CST...A CONFIRMED TORNADO WAS LOCATED 11 MILES NORTH OF
CANADIAN. ANOTHER POSSIBLE TORNADO WAS LOCATED 5 MILES WEST
OF CANADIAN. BOTH ARE MOVING NORTHEAST AT 45 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LIPSCOMB...CANADIAN AND GLAZIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3615 10001 3590 10040 3599 10054 3606 10054
3608 10055 3639 10035 3632 10009
TIME...MOT...LOC 0201Z 211DEG 39KT 3608 10039
TORNADO...OBSERVED
HAIL...1.75IN
$$
BRB023
WWUS54 KAMA 170213 RRA
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CST MON NOV 16 2015
TXC211-295-170245-
/O.CON.KAMA.TO.W.0043.000000T0000Z-151117T0245Z/
LIPSCOMB TX-HEMPHILL TX-
813 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR SOUTHERN
LIPSCOMB AND NORTHWESTERN HEMPHILL COUNTIES...
AT 812 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GLAZIER...OR 7 MILES NORTH OF CANADIAN. ANOTHER
POSSIBLE TORNADO WAS LOCATED 10 MILES SOUTHWEST OF LIPSCOMB.
BOTHWERE MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LIPSCOMB AND GLAZIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3592 10036 3603 10051 3637 10029 3632 10009
3615 10001
TIME...MOT...LOC 0212Z 221DEG 37KT 3602 10035
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB810
WWUS54 KAMA 170222
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CST MON NOV 16 2015
TXC211-170231-
/O.CAN.KAMA.TO.W.0043.000000T0000Z-151117T0245Z/
HEMPHILL TX-
822 PM CST MON NOV 16 2015
...THE TORNADO WARNING FOR NORTHWESTERN HEMPHILL COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST.
LAT...LON 3606 10015 3606 10037 3607 10037 3635 10024
3636 10024 3632 10009 3615 10001
TIME...MOT...LOC 0221Z 221DEG 48KT 3611 10024
$$
TXC295-170245-
/O.CON.KAMA.TO.W.0043.000000T0000Z-151117T0245Z/
LIPSCOMB TX-
822 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
LIPSCOMB COUNTY...
AT 821 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF GLAZIER...OR 8 MILES SOUTH OF
LIPSCOMB...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LIPSCOMB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3606 10015 3606 10037 3607 10037 3635 10024
3636 10024 3632 10009 3615 10001
TIME...MOT...LOC 0221Z 221DEG 48KT 3611 10024
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB657
WWUS54 KAMA 170233
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CST MON NOV 16 2015
TXC295-170245-
/O.CON.KAMA.TO.W.0043.000000T0000Z-151117T0245Z/
LIPSCOMB TX-
833 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
LIPSCOMB COUNTY...
AT 832 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LIPSCOMB...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LIPSCOMB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3607 10013 3618 10030 3636 10022 3632 10009
3615 10001
TIME...MOT...LOC 0232Z 218DEG 38KT 3619 10016
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 5:44 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Nov 16, 5:44 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 544 PM CST MON NOV 16 2015 .AVIATION... SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL CONTINUE AROUND THE TAF SITES THROUGH THE MID EVENING. CLOUDS WILL DECREASE OVERNIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES TUESDAY MORNING WITH POSSIBLE GUSTS OVER 40 KNOTS. CLOUDS WILL LOWER BEHIND THE COLD FRONT...BUT THEY SHOULD REMAIN VFR. && .PREV DISCUSSION... /ISSUED 339 PM CST MON NOV 16 2015/ DISCUSSION... AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE 70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST. SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE HRRR...THE LINE WILL FORM EAST OF THE AREA. ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF VISIBILITY DROPS LOW ENOUGH. AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY. BEAT && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/10
Hazardous weather outlook, Nov 16, 2:39 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 239 PM CST MON NOV 16 2015 OKZ001>003-TXZ001>020-171200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 239 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY BE ACTIVATED THROUGH THE EVENING. BEAT
In the hours before
Local storm report, Nov 16, 7:17 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
717 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TORNADO 6 SE KINGSMILL 35.42N 101.00W
11/16/2015 GRAY TX TRAINED SPOTTER
TORNADO REPORTED 6 MILES SOUTHEAST OF KINGSMILL.
&&
EVENT NUMBER AMA1500771
LORENZENLocal storm report, Nov 16, 7:19 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TORNADO 5 S ELMWOOD 36.55N 100.52W
11/16/2015 BEAVER OK TRAINED SPOTTER
MULTI VORTEX TORNADO.
&&
EVENT NUMBER AMA1500772
LGLocal storm report, Nov 16, 7:22 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 S PAMPA 35.53N 100.96W
11/16/2015 E1.75 INCH GRAY TX AMATEUR RADIO
GOLF BALL SIZE HAIL AT THE BOWLING ALLEY IN SOUTH
PAMPA.
&&
EVENT NUMBER AMA1500773
LGLocal storm report, Nov 16, 7:26 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
726 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TORNADO 4 N BOOKER 36.51N 100.54W
11/16/2015 BEAVER OK LAW ENFORCEMENT
TORNADO REPORTED 4 MILES NORTH OF BOOKER WITH POWER
FLASHES.
&&
EVENT NUMBER AMA1500774
LORENZENLocal storm report, Nov 16, 7:28 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TORNADO 4 W BOOKER 36.46N 100.61W
11/16/2015 OCHILTREE TX EMERGENCY MNGR
BEAVER EMERGENCY MANAGER REPORTED TORNADO 4 MILES WEST
OF BOOKER.
&&
EVENT NUMBER AMA1500775
LORENZENLocal storm report, Nov 16, 7:33 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 1 E DUMAS 35.86N 101.97W
11/16/2015 MOORE TX BROADCAST MEDIA
UPROOTED TREE REPORTED IN DUMAS.
&&
EVENT NUMBER AMA1500776
LORENZENThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 6:06 PM CST | Tornado Warning | AMA | Carson, Gray | 24 min |
| Nov 16, 6:09 PM CST | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 1 more | 66 min |
| Nov 16, 6:19 PM CST | Severe Thunderstorm Warning | AMA | Potter, Randall | 41 min |
| Nov 16, 6:25 PM CST | Tornado Warning | AMA | Gray | 35 min |
| Nov 16, 6:41 PM CST | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 94 min |
| Nov 16, 6:46 PM CST | Tornado Warning | AMA | Lipscomb, Ochiltree | 44 min |
| Nov 16, 6:46 PM CST | Tornado Warning | AMA | Carson, Gray | 29 min |
| Nov 16, 6:50 PM CST | Tornado Warning | AMA | Gray, Hemphill, Roberts | 40 min |
| Nov 16, 7:01 PM CST | Special Weather Statement | AMA | Hansford | 44 min |
| Nov 16, 7:04 PM CST | Tornado Warning | AMA | Gray | 26 min |
| Nov 16, 7:16 PM CST | Tornado Warning | AMA | Carson, Hutchinson | 44 min |
| Nov 16, 7:20 PM CST | Tornado Warning | AMA | Hemphill, Roberts | 40 min |
| Nov 16, 7:23 PM CST | Tornado Warning | AMA | Roberts | 52 min |
| Nov 16, 7:24 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 3 more | 66 min |
| Nov 16, 7:37 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 53 min |
| Nov 16, 7:37 PM CST | Severe Thunderstorm Warning | AMA | Carson, Potter | 53 min |
| Nov 16, 7:55 PM CST | Tornado Warning | AMA | Hutchinson, Ochiltree, Roberts | 35 min |
| Nov 16, 7:57 PM CST | Tornado Warning | AMA | Carson, Potter | 21 min |
| Nov 16, 8:19 PM CST | Tornado Warning | AMA | Ochiltree, Roberts | 41 min |
| Nov 16, 8:28 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Ochiltree, Roberts | 47 min |
| Nov 16, 8:31 PM CST | Severe Thunderstorm Warning | AMA | Armstrong | 44 min |
| Nov 16, 8:39 PM CST | Tornado Warning | AMA | Lipscomb | 36 min |
| Nov 16, 8:52 PM CST | Tornado Warning | AMA | Lipscomb, Ochiltree | 42 min |
| Nov 16, 8:57 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray | 33 min |
| Nov 16, 9:03 PM CST | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 47 min |
| Nov 16, 9:18 PM CST | Tornado Warning | AMA | Lipscomb | 42 min |
| Nov 16, 9:22 PM CST | Severe Thunderstorm Warning | AMA | Gray | 18 min |
| Nov 17, 5:16 AM CST | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 7 more | 13 hr |
| Nov 17, 5:33 AM CST | Winter Weather Advisory | AMA | Dallam, Hansford, Hartley, Sherman | 17 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.